# SDR DLM88040368

- Difficulty date: April 23, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 36,443 hours, 28,239 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 491201119
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AFT LAV SMOKE DETECTOR WENT OFF, WITH SLIGHT ODOR IN CABIN AND COCKPIT, AFTER 30 SEC ODOR WENT AWAY AND ALARM CEASED.  REPLACED LEAKING APU OIL CAP AND PERFORMED DUCT BURNOUT.
